What is going on with me?!?!

Posted by jt5369 @jt5369, Fri, Feb 8 8:43pm

Hi! I’m 37 and within the past 6-8 months I have started having anxiety. It all first started after drinking a lot of wine one night waking up next day with the worse stomach pain. In which turned into me going to urgent care feeling like I was going to pass out. From that point they sent me to er. I sent myself into full blown panic attack in which I had never had and thought I was dying. After ct scan, blood work, and ekg everything came back fine. Now several month later I have noticed having anxiety issues more and more. Now to a point where I have the tightness in my chest ,pain in my stomach like I’m dying. I have been prescribed Hydroxyzine To take on as needed basis to control that on edge feeling. I have noticed I find myself taking these more often than not. I just don’t know what’s going on. Should I be concerned?!?! I am just over feeling like this.

@jt5369 Welcome to our caring group before others chickenpox me in ,if your concerned and you should be see a Dr or talk to friends ,family see if they can give you any input .You said this started after you had wine? Have you seen a G.I. Dr ? Might be some with your stomach I'm not a Dr but I would see one .

@lioness

@jt5369 Welcome to our caring group before others chickenpox me in ,if your concerned and you should be see a Dr or talk to friends ,family see if they can give you any input .You said this started after you had wine? Have you seen a G.I. Dr ? Might be some with your stomach I'm not a Dr but I would see one .

Jump to this post

Hi there! Nice to meet you. I have been to my doctor several times. He doesn’t think anything is wrong. I’ve had wine since. I am just not sure what to do. Part of me thinks I’m over stresssed at work then any little like I feel wrong just sends me in a panic. I just don’t know what to do

@jt5369

Hi there! Nice to meet you. I have been to my doctor several times. He doesn’t think anything is wrong. I’ve had wine since. I am just not sure what to do. Part of me thinks I’m over stresssed at work then any little like I feel wrong just sends me in a panic. I just don’t know what to do

Jump to this post

@jt5369– Welcome to Mayo Connect. I'm glad that you found us. I'm sorry that you are experiencing such an upheaval in your life. Did your doctor or pharmacist explain about the side effects of Hydroxyzine? It is often used to help a person with alcohol withdrawal. It's also potentially dangerous to take this drug and drink. There should be a warning on your RX label. High anxiety is very symptomatic of drug, including alcohol, withdrawal.
This may help you to understand what is going on. https://www.mayoclinic.org/diseases-conditions/alcohol-use-disorder/symptoms-causes/syc-20369243
Some people can not tolerate even a little alcohol. If you continue to feel this way I would suggest group therapy or counseling to learn to gain control over your tension.

Hi there. Thank you for the response. Your telling me , Hydroxyzine Pamoate is to treat someone with alcohol withdrawal. No where on the bottle does it say not to drink alcohol or in the information they gave me. COMMON USES: It is used to treat itching. It is used to treat anxiety. I am not even More confused.

@jt5369– Yes this drug does help people with alcohol withdrawal. Drug Class: Antihistamines, 1st Generation; Antihistamines, Piperazine Derivatives; Antiemetic Agents. However your doctor prescribed this for your moods not for itching, unless you have this also.
https://www.rxlist.com/consumer_hydroxyzine_vistaril/drugs-condition.htm#what_is_hydroxyzine_and_how_does_it_work
I'm not a doctor and can not give you medical advice, nor recommend medicines. I can tell you what I have researched and help guide you to solve your issues so that you can better manage whatever is bothering you. I have not meant to anger you. I have withdrawn from an over use of alcohol and a lot of your symptoms are similar to what I also experienced. You did not mention any other possible causes for your sudden panic attacks and fear of dying and stomach pains. You also mentioned wine a couple of times.
It might be a good idea to make an appointment with a GI dr. for your stomach pains. Although alcohol can cause these severe pains they can be caused by something totally unrelated. However alcohol is a big irritant to your stomach. https://www.drinkaware.co.uk/alcohol-facts/health-effects-of-alcohol/effects-on-the-body/is-alcohol-harming-your-stomach/
Many people can gain control of their drinking, not everyone needs to quit drinking forever. I believe that going to an alcohol counselor is advisable.

Liked by Parus, lioness, gingerw

Seems like the wine could have been a trigger. I am sure sure you will get over this. The sense of apprehension, chest tightness are all linked to a subconscious anxiety. I would suggest if possible introduce a 30 min walk schedule and keep moth dissolving clonazepam. If you feel the "dread" take one and sit quietly for a while focussing on your breathing. slow and deep. it will help. I wish you a quick recovery.

@promethuesalpha – Welcome to Connect. Thank you for joining us. That's quite a name. Isn't this for pens? What brings you to Connect?

@merpreb

@jt5369– Yes this drug does help people with alcohol withdrawal. Drug Class: Antihistamines, 1st Generation; Antihistamines, Piperazine Derivatives; Antiemetic Agents. However your doctor prescribed this for your moods not for itching, unless you have this also.
https://www.rxlist.com/consumer_hydroxyzine_vistaril/drugs-condition.htm#what_is_hydroxyzine_and_how_does_it_work
I'm not a doctor and can not give you medical advice, nor recommend medicines. I can tell you what I have researched and help guide you to solve your issues so that you can better manage whatever is bothering you. I have not meant to anger you. I have withdrawn from an over use of alcohol and a lot of your symptoms are similar to what I also experienced. You did not mention any other possible causes for your sudden panic attacks and fear of dying and stomach pains. You also mentioned wine a couple of times.
It might be a good idea to make an appointment with a GI dr. for your stomach pains. Although alcohol can cause these severe pains they can be caused by something totally unrelated. However alcohol is a big irritant to your stomach. https://www.drinkaware.co.uk/alcohol-facts/health-effects-of-alcohol/effects-on-the-body/is-alcohol-harming-your-stomach/
Many people can gain control of their drinking, not everyone needs to quit drinking forever. I believe that going to an alcohol counselor is advisable.

Jump to this post

@jt5369 Some good input as to avoid any issues with alcohol talk to someone if need be.

Hello my name is Jason,I'm been having head pain for a month now and it's like I can't remove my thought from the head pain and sometimes I would feel like the pain is cutting through my head and I'm going to die.and it get me worried.im not been able to stop thinking about this.cant get my thought off it even when I try hard

It started when I took three dose of anafranil

I'm just having too much worries about the pain in my head.seems I can't do other things than my thought coming to the head and thinking if I would die.what do you suggest I do??does anxiety and fear kills?

@jason223

Hello my name is Jason,I'm been having head pain for a month now and it's like I can't remove my thought from the head pain and sometimes I would feel like the pain is cutting through my head and I'm going to die.and it get me worried.im not been able to stop thinking about this.cant get my thought off it even when I try hard

Jump to this post

@jason223– Hello and welcome to Mayo Connect. What a bad month you've had, I'm so sorry. First off panic attacks or anxiety attacks do not usually kill anyone, so you can hopefully put that idea to rest. Have you been tested for OCD? This is a medicine that also addresses this but it may take more adjustments as far as dosage goes. Have you talked to your doctor about your headaches? If not I suggest that you do. Also if you have questions about this drug a good resource is your pharmacist. Meanwhile here is some help.
https://www.mayoclinic.org/drugs-supplements/clomipramine-oral-route/side-effects/drg-20072005?p=1

Anxiety can cause headaches all by themselves. If I'm anxious about something I get the worst tension headache. It isn't comfortable and that's what I think about too, all day long too. I'm sure that you are anxious about the headaches. There a few things worse than a headache and it's also normal not to be able to think of much else. What tests have you had done such as head CT scans or an MRI?? Are you in therapy for OCD? If you have OCD than your obsessiveness will tend to accentuate this.

Hang in there. You do need to speak with your doctor though. Let me know if your headaches have changed in any way since you've been on the new medicine.

Liked by lioness

I started taking amitriptyllin.the head pains still therebut I'm been more worried if the pain would ever go and if tyr constant worry and thinking would stop with time

I also want to stop the med so I don't get addicted to it

@jason223 – do you know why you were put on this medicine?

Please login or register to post a reply.